# SDR SWAA2023053128257

- Difficulty date: April 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUD LOCATED BS294.5 AND RBL54 WL208.1 AT PASSENGER CABIN 2023-258014<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 19-MAY-23.;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[03] REPAIRED FRAME STUD LOCATED BS294.5 AND RBL54 WL208.1 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02 AND SRM 53-10-15-2R-7 REPAIR 7. STEP 4. COMPLETED FIGURE. 203.SEE INDIVIDUAL SING OFF BELOW.;[04] CORRECTIVE ACTION 3 CERTIFIED RII   REPAIRED FRAME STUD LOCATED BS294.5 AND RBL54 WL208.1 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02 AND SRM 53-10-15-2R-7 REPAIR 7. STEP 4. COMPLETED FIGURE. 203.SEE INDIVIDUAL SING OFF BELOW.
